MAUDE Adverse Event Report: MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED TM; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDPWD259001A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - powerled 700.It was stated the paint was peeling.It was confirmed by photographic evidence the paint was peeling from suspension arm and spring arm.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.According to subject matter expert at manufacturer¿s, the most probable root cause of this premature paint degradation would be an incorrect cleaning procedure/product.All maquet sas products comply with: iec 60601-1 ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.Iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.Paint definition pfc066.This procedure defines maquet sas's requirements for all painted parts.Disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.This event is clearly due to the cleaning product.Nevertheless, the deterioration of the paint is far advanced, and it must have started years ago.Such troubles should have been detected first by the user during daily and monthly checks.The current cleaning product must be improved as described in the user manual.The damaged parts must be replaced as soon as possible.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled 700.It was stated the paint was peeling.It was confirmed by photographic evidence the paint was peeling from suspension arm and spring arm.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.

Brand Name
POWERLED TM
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key23014516
Report Number9710055-2025-0000227
Device Sequence Number9512076
Product Code FSY
UDI-Device Identifier03700712404383
UDI-Public(01)03700712404383
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070442
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWD259001A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown